On a certain modification of the theorem on the continuous dependence on a parameter

Jiří Jarník

Časopis pro pěstování matematiky (1961)

  • Volume: 086, Issue: 4, page 415-424
  • ISSN: 0528-2195

How to cite

top

Jarník, Jiří. "On a certain modification of the theorem on the continuous dependence on a parameter." Časopis pro pěstování matematiky 086.4 (1961): 415-424. <http://eudml.org/doc/20756>.

@article{Jarník1961,
author = {Jarník, Jiří},
journal = {Časopis pro pěstování matematiky},
keywords = {ordinary differential equations},
language = {eng},
number = {4},
pages = {415-424},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a certain modification of the theorem on the continuous dependence on a parameter},
url = {http://eudml.org/doc/20756},
volume = {086},
year = {1961},
}

TY - JOUR
AU - Jarník, Jiří
TI - On a certain modification of the theorem on the continuous dependence on a parameter
JO - Časopis pro pěstování matematiky
PY - 1961
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 086
IS - 4
SP - 415
EP - 424
LA - eng
KW - ordinary differential equations
UR - http://eudml.org/doc/20756
ER -

References

top
  1. J. Jarnîk, J. Kurzweil, On Continuous Dependence on a Parameter, Contributions to the Theory of Non-Linear Oscilllations 5, 25-35. Zbl0102.07901MR0132232
  2. J. Jarník, On Some Assumptions of the Theorem on the Continuous Dependence on a Parameter, Čas. pro pӗst. mat. 86, 1961, 4, 404-414. (1961) Zbl0122.09003MR0139776
  3. J. Kurzweil Z. Vorel, O нeпpepывнoй зaвиcимocти peшeний диффepeндиaльныx ypaвнeний нa пapaмeтpe, Czech. Math. Јouгnal 7 (82), 1957, 4, 568-583. (1957) MR0111874
  4. J. Kurzweil, Generalized Ordinary Differential Equations and Continuous Dependence on a Parameter, Czech. Math. Јournal 7(82), 1957, 3, 418-449. (1957) Zbl0090.30002MR0111875
  5. J. Kurzweil, Addition to My Paper „Generalized Ordinary Differential Equations and Continuous Dependence on a Parameter", Czech. Math. Јournal 9 (84), 1959, 564-573. (1959) MR0111882
  6. J. Kurzweil, On Integration by Parts, Czech. Math. Јournal 8 (83), 1958, 356-359. (1958) Zbl0094.03505MR0111877

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.